# SDR REXA2012082300962

- Difficulty date: August 23, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 11,237 hours, 7,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS STRIP MISSING AT RT FWD OVERWING EXIT.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW CRJ 900 AMM 35-51-01.
